# SDR SWAA2025010978575

- Difficulty date: December 17, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] REMOVED DAMAGE AND INSTALLED A REPAIR AS PER SRM 57-10-10-2R-5.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
